Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Two unrelated results involving Baire spaces

Author: H. E. White
Journal: Proc. Amer. Math. Soc. 44 (1974), 463-466
MSC: Primary 54E99
MathSciNet review: 0346761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two results are obtained in this paper. The first is a generalization of J. C. Oxtoby's category analogue of the Kolmogoroff zero-one law. The second result: every dense $ {G_\delta }$ subset of a quasi-regular $ \alpha $-favorable space is $ \alpha $-favorable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99

Additional Information

PII: S 0002-9939(1974)0346761-6
Keywords: Tail set, zero-one law, weakly $ \alpha $-favorable, property of Baire, $ \alpha $-favorable, pseudo-complete
Article copyright: © Copyright 1974 American Mathematical Society